Web of Science: 1 cites, Scopus: 1 cites, Google Scholar: cites,
Bifurcation of 2-periodic orbits from non-hyperbolic fixed points
Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)

Data: 2018
Resum: We introduce the concept of 2-cyclicity for families of one-dimensional maps with a non-hyperbolic fixed point by analogy to the cyclicity for families of planar vector fields with a weak focus. This new concept is useful in order to study the number of 2-periodic orbits that can bifurcate from the fixed point. As an application we study the 2-cyclicity of some natural families of polynomial maps.
Ajuts: Ministerio de Economía y Competitividad MTM2016-77278-P
Agència de Gestió d'Ajuts Universitaris i de Recerca 2014/SGR-568
Agència de Gestió d'Ajuts Universitaris i de Recerca 2014/SGR-859
Nota: Agraïments: DPI2016-77407-P (AEI/FEDER, UE, third author).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Bifurcation ; Cyclicity ; Non-hyperbolic fixed point ; Two periodic points
Publicat a: Journal of mathematical analysis and applications, Vol. 457 (2018) , p. 568-584, ISSN 1096-0813

DOI: 10.1016/j.jmaa.2017.08.029


Postprint
22 p, 333.2 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-11-28, darrera modificació el 2022-05-24



   Favorit i Compartir